# SDR WX0600006

- Difficulty date: January 8, 2006
- Submitted: January 9, 2006
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug MD 83
- Aircraft serial: 49786
- Engine: Pwa JT8D*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED EMERGENCY LIGHTS NOT WORKING FORWARD OF THE FIRST ROW.   MAINTENANCE RECONNECTED EMERGENCY LIGHTS AND OPERATIONALLY CHECKED GOOD IAW MM 33-41-02.  AIRCRAFT RETURNED TO SERVICE.
